Alert archive / Florida / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 133, NWS Jacksonville, FL

July 19, 2021Duval County, Nassau County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 19, 2021, 3:35 PM EDT for Duval County, Nassau County, Florida. It was in force for 40 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2021, 3:35 PM EDT (19:35 UTC)
Expired
Jul 19, 2021, 4:15 PM EDT
In force
40 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Duval County, FL, Nassau County, FL

The radar

The Jacksonville radar (KJAX), 33 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 3:40 PM EDTTSTM WND DMG2 Sw Normandy, FLPOWERLINES WERE DOWN AND DAMAGED ALONG FOURAKER ROAD, JUST SOUTH OF NORMANDY BLVD. THERE WAS POWER DISRUPTION TO OVER 300 CUSTOMERS. THE TIME OF DAMAGE WAS BASED ON RADAR.
Jul 19, 3:42 PM EDTTSTM WND DMG1 Sse Normandy, FLTREES AND DEBRIS WERE BLOWN INTO POWER LINES THAT CAUSED POWER OUTAGES TO OVER 65 RESIDENCES NEAR THE INTERSECTION OF OLD MIDDLEBURG ROAD AND LENOX AVE. THE TIME OF DAMAGE WAS BASED ON RADAR.
Jul 19, 3:45 PM EDTTSTM WND DMG6 Nw Arlington, FLTREES AND TREE DEBRIS WERE BLOWN DOWN ONTO POWER LINES IN THE LAKESHORE AREA ALONG EDGEWOOD AVENUE NEAR THE INTERSECTION WITH MARION STREET. THE TIME OF DAMAGE WAS BASED ON RADAR.
Jul 19, 4:04 PM EDTTSTM WND GST 412 Ne Jacksonville Inter, FLASOS STATION KJAX JACKSONVILLE INTL AIRPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.6 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2021-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 795 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2021-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
795 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
1013 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

852 
WUUS52 KJAX 191935
SVRJAX
FLC031-089-192015-
/O.NEW.KJAX.SV.W.0133.210719T1935Z-210719T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jacksonville FL
335 PM EDT Mon Jul 19 2021

The National Weather Service in Jacksonville has issued a

* Severe Thunderstorm Warning for...
  East central Nassau County in northeastern Florida...
  Duval County in northeastern Florida...

* Until 415 PM EDT.

* At 335 PM EDT, a severe thunderstorm was located over Normandy, or
  7 miles west of Jacksonville, moving northeast at 15 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Jacksonville, Fernandina Beach, Jacksonville International Arpt,
  Unf, Mandarin, Arlington, Yulee, Neptune Beach, Baymeadows and
  Cisco Gardens.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3016 8136 3025 8138 3025 8144 3021 8142
      3023 8142 3022 8141 3017 8143 3017 8142
      3016 8140 3015 8169 3019 8168 3019 8179
      3029 8194 3052 8186 3072 8142 3017 8132
      3016 8132
TIME...MOT...LOC 1935Z 228DEG 13KT 3030 8179 

HAIL...0.88IN
WIND...60MPH
 
$$

HESS
2 follow-up statements
197 
WWUS52 KJAX 191956
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
356 PM EDT Mon Jul 19 2021

FLC031-089-192015-
/O.CON.KJAX.SV.W.0133.000000T0000Z-210719T2015Z/
Nassau FL-Duval FL-
356 PM EDT Mon Jul 19 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR EAST CENTRAL NASSAU AND CENTRAL DUVAL COUNTIES...

At 356 PM EDT, a severe thunderstorm was located near Jacksonville,
moving northeast at 15 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Jacksonville, Fernandina Beach, Jacksonville International Arpt, Unf,
Arlington, Yulee, Neptune Beach, Cisco Gardens, Ortega and Craig
Field.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3028 8140 3025 8157 3024 8173 3031 8183
      3054 8182 3072 8142 3034 8136
TIME...MOT...LOC 1956Z 228DEG 13KT 3035 8172 

HAIL...0.88IN
WIND...60MPH
 
$$

HESS
402 
WWUS52 KJAX 192007
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
407 PM EDT Mon Jul 19 2021

FLC031-089-192015-
/O.CON.KJAX.SV.W.0133.000000T0000Z-210719T2015Z/
Nassau FL-Duval FL-
407 PM EDT Mon Jul 19 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR EAST CENTRAL NASSAU AND NORTHEASTERN DUVAL COUNTIES...

At 407 PM EDT, a severe thunderstorm was located near Jacksonville,
moving northeast at 15 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Jacksonville, Fernandina Beach, Jacksonville International Arpt,
Yulee, Nassau Village-Ratliff, Oceanway and Tallyrand.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3045 8147 3039 8150 3034 8164 3036 8178
      3054 8182 3072 8142 3057 8143
TIME...MOT...LOC 2007Z 228DEG 13KT 3038 8168 

HAIL...0.88IN
WIND...60MPH
 
$$

HESS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 1:48 PM EDT, 1 hour 47 minutes earlier.

Area forecast discussion, Jul 19, 1:48 PM EDT, 1 hour 47 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
148 PM EDT Mon Jul 19 2021

.AVIATION...
[Through 18Z Tuesday]

Widespread showers and storms are expected to impact the TAF sites
over the next several hours with restrictions expected. Gusty and
erratic winds are expected in/around thunderstorms. Showers/storms
will wind down this evening. Showers may move in from the Gulf
overnight towards KGNV, but probabilities are low at this time.
Showers and storms will move in quickly from the Gulf once again
on Tuesday and be near the TAF sites by the end of the TAF period.

&&

.PREV DISCUSSION [1037 AM EDT]...

.NEAR TERM [Through Tonight]...

Troughing aloft over the eastern U.S. will bifurcate as the
aforementioned potent shortwave entering New England progresses
eastward, leaving a cutoff trough over the Tennessee Valley and
the Ozarks by tonight. Flow aloft locally will back to a more
westerly direction today, and support for the frontal zone well to
the north of our region will weaken. The westerly flow will
continue to advect deep tropical moisture into our region, and the
departing weak shortwave to our north should allow for at least
filtered sunshine this morning across most of our region, allowing
temperatures to quickly climb through the 80s.

Showers and thunderstorms should be initiated towards noon by the
inland moving Gulf coast sea breeze over western portions of the
Suwannee Valley, and this activity should increase in coverage and
intensity as it progresses eastward this afternoon, reaching the
Atlantic coast by late afternoon. Our local pressure gradient
should remain weak enough for the Atlantic sea breeze to develop
early this afternoon, with this boundary likely remaining pinned
to the east of I-95 through the afternoon hours. Model soundings
indicate ML CAPE values rising to 1,500 - 2,000 j/kg by early
afternoon as temperatures approach 90 degrees all the way to
coastal locations. Mesoscale boundary collisions and the tropical
air mass in place should result in widespread thunderstorm
coverage as activity approaches the U.S. Highway 301 corridor by
mid-afternoon, and a few storms may pulse and become strong as
convection intersects the pinned Atlantic sea breeze boundary
during the mid to late afternoon hours for locations along and
east of I-95. Pulsing storms will be capable of producing
downburst winds of 40-55 mph, frequent lightning strikes and
briefly torrential downpours late this afternoon.

Thunderstorms should mostly move offshore by the early afternoon
hours, but weak shortwave energy migrating across the southeastern
states may touch off a round of at least widely scattered
convection early this evening, mainly for inland portions of
southeast GA and northern portions of the Suwannee Valley. Expect
debris cloudiness to linger overnight due to evening convective
development over southeast GA and the presence of the cutoff
trough to our northwest. Lows tonight will generally fall to the
low and mid 70s area-wide.

.SHORT TERM [Tuesday Through Wednesday]...

Southwesterly flow will continue through into midweek, with
moisture levels gradually decreasing over the region as high
pressure ridging to the south expands it's influence northward due
to the weakening of the troughing over the eastern US. Mostly
diurnal showers and thunderstorms are expected to be more
prevalent on Tuesday as PWAT values drop from about 2 inches down
to 1.75 inches on Wednesday over much of the area, with a
potential for excessive rainfall near coastal southeast Georgia on
Tuesday during the afternoon and evening hours where PWAT values
are currently expected to be in excess of 2.25 inches. Daytime
high temperatures will be in the upper 80s and lower 90s on
Tuesday and Wednesday with cooler temps occurring over areas with
dense cloud cover and heavier rains. Overnight low temperatures
will be in the lower 70s during this period.

.LONG TERM [Thursday Through Monday]...

The more typical summertime pattern of diurnal showers and storms
will return for the end of the week, with a potential for
increased convection over the weekend as the effects of a
possible broadening trough off to the north influences the
placement of high pressure ridging over northeastern Florida and
southeastern Georgia, resulting in an overall decrease in
stability. Temperatures during this period are expected to be
slightly above the climatological average for the end of the week
and for the weekend.

.MARINE...

The axis of Atlantic high pressure will remain positioned to the
south of our local waters this week as a frontal boundary stalls
over the southeastern states and weakens towards midweek, leaving
a weak trough positioned near the Georgia waters. A few strong
thunderstorms containing strong wind gusts and frequent lightning
strikes will move eastward over the near shore waters during the
mid to late afternoon hours today and again on Tuesday.
Southwesterly winds will prevail, but will be weak enough for the
sea breeze to develop over the near shore waters by the mid to
late afternoon hours through midweek. Coverage of showers and
thunderstorms will likely decrease on Wednesday and Thursday,
followed by increasing coverage towards Friday afternoon. Seas of
2-4 feet will prevail throughout the near shore and offshore
waters during the next several days.

Rip Currents: Prevailing offshore winds and low wave heights will
result in a low risk at area beaches throughout the work week.

.HYDROLOGY...

Rivers continue to recede across our region, with mostly minor
flooding ongoing along the lower Santa Fe and portions of the St.
Marys Rivers. River levels have mostly fallen just below flood
stage along the lower Satilla River. Minor flooding will continue
this week along most of the lower Santa Fe River.

&&

.PRELIMINARY POINT TEMPS/POPS...

AMG  72  88  71  91  72 /  60  80  20  60  10
SSI  76  89  77  91  78 /  40  70  20  40  10
JAX  73  91  74  93  74 /  30  70  10  50  10
SGJ  74  90  74  90  75 /  40  60  20  40  10
GNV  72  89  72  91  73 /  20  70  10  60   0
OCF  73  90  73  91  74 /  20  60  10  60   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...None.
&&

In the hours before

Special weather statement, Jul 19, 2:28 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
228 PM EDT Mon Jul 19 2021

FLZ031-033-038-125-132-133-137-138-232-237-325-425-191915-
Coastal Flagler FL-Eastern Clay FL-Coastal St. Johns FL-
Western Clay FL-Western Duval FL-South Central Duval FL-
Inland Flagler FL-Eastern Putnam FL-Western Putnam FL-Bradford FL-
Coastal Duval FL-Inland St. Johns FL-
228 PM EDT Mon Jul 19 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN FLAGLER...EAST CENTRAL
BRADFORD...ST. JOHNS...PUTNAM...CLAY AND SOUTHEASTERN DUVAL COUNTIES
UNTIL 315 PM EDT...

* At 228 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Starke to near Fruitland. Movement was northeast at 20 mph.

* Wind gusts up to 40 to 50 mph and minor flooding due to heavy
  rainfall is possible with these storms.

* Locations impacted include...
  Jacksonville, Palm Coast, Saint Augustine, Palatka, Orange Park,
  Green Cove Springs, Starke, Bunnell, Crescent City and Interlachen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2950 8112 2935 8166 2937 8167 2937 8170
      2998 8216 3052 8139 3025 8135 2985 8121
TIME...MOT...LOC 1828Z 241DEG 17KT 2995 8207 2945 8168

HESS
Special weather statement, Jul 19, 2:32 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
232 PM EDT Mon Jul 19 2021

GAZ135-136-151>154-165-166-264-191915-
Pierce GA-Northeastern Charlton GA-Inland Glynn GA-Appling GA-
Inland Camden GA-Coastal Glynn GA-Brantley GA-Coastal Camden GA-
Wayne GA-
232 PM EDT Mon Jul 19 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CAMDEN...GLYNN...
EASTERN PIERCE...BRANTLEY...WAYNE...SOUTHEASTERN APPLING AND
NORTHEASTERN CHARLTON COUNTIES UNTIL 315 PM EDT...

* At 231 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Patterson to 8 miles southeast of Hickox. Movement was northeast at
  15 mph.

* Wind gusts up to 40 to 50 mph, excessive cloud-to-ground
  lightning, and minor flooding due to heavy rainfall is possible
  with these storms.

* Locations impacted include...
  Brunswick, Jesup, Nahunta, Patterson, Gardi, Dock Junction,
  Screven, Odum, Offerman and Hickox.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3164 8179 3161 8177 3161 8175 3160 8175
      3161 8174 3158 8170 3155 8169 3154 8167
      3150 8165 3147 8161 3145 8163 3143 8161
      3136 8152 3114 8143 3091 8190 3142 8229
      3173 8196
TIME...MOT...LOC 1831Z 228DEG 13KT 3139 8220 3104 8191

HESS
Special weather statement, Jul 19, 3:03 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
303 PM EDT Mon Jul 19 2021

GAZ154-165-166-191945-
Inland Camden GA-Coastal Glynn GA-Coastal Camden GA-
303 PM EDT Mon Jul 19 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CAMDEN AND SOUTHEASTERN
GLYNN COUNTIES UNTIL 345 PM EDT...

* At 302 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Woodbine, moving east at 20
  mph.

* Small hail, excessive cloud-to-ground lightning, wind gusts of 50
  to 55 mph, and minor flooding due to heavy rainfall is possible
  with this storm.

* Locations impacted include...
  Brunswick, St. Simons Island, Woodbine, Sea Island, Jekyll Island,
  Dover Bluff and Colesburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3110 8137 3088 8141 3093 8176 3102 8179
      3123 8134 3113 8133
TIME...MOT...LOC 1902Z 258DEG 17KT 3098 8170

HESS
Special weather statement, Jul 19, 3:06 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
306 PM EDT Mon Jul 19 2021

FLZ023-024-030-031-033-125-132-133-225-232-325-425-GAZ364-191945-
Coastal St. Johns FL-Western Clay FL-Union FL-South Central Duval FL-
Inland Nassau FL-Bradford FL-Eastern Clay FL-Baker FL-
Western Duval FL-Trout River FL-Coastal Duval FL-Inland St. Johns FL-
Western Charlton GA-
306 PM EDT Mon Jul 19 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NASSAU...
NORTHEASTERN BRADFORD...NORTHWESTERN ST. JOHNS...SOUTHEASTERN
BAKER...NORTHEASTERN UNION...NORTHERN CLAY...DUVAL AND SOUTHEASTERN
CHARLTON COUNTIES UNTIL 345 PM EDT...

* At 305 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Sanderson to 6 miles west of Green Cove Springs. Movement was north
  at 25 mph.

* Wind gusts up to 40 to 50 mph and minor flooding due to heavy
  rainfall is possible with these storms.

* Locations impacted include...
  Jacksonville, Orange Park, Green Cove Springs, Callahan,
  Jacksonville International Arpt, Unf, Mandarin, Fruit Cove,
  Arlington and Middleburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2986 8175 3005 8196 3018 8233 3058 8201
      3056 8161 3026 8134 3024 8134 3020 8133
TIME...MOT...LOC 1905Z 202DEG 21KT 3019 8223 2999 8180

HESS
Special weather statement, Jul 19, 3:16 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
316 PM EDT Mon Jul 19 2021

FLZ033-038-133-137-138-192000-
Coastal Flagler FL-Coastal St. Johns FL-Inland Flagler FL-
Eastern Putnam FL-Inland St. Johns FL-
316 PM EDT Mon Jul 19 2021

...SIGNIFICANT WEATHER ADVISORY FOR FLAGLER...SOUTHEASTERN ST. JOHNS
AND SOUTHEASTERN PUTNAM COUNTIES UNTIL 400 PM EDT...

* At 316 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Fruitland to 7 miles southeast of Juniper Springs. Movement was
  southeast at 5 mph.

* Wind gusts up to 40 to 50 mph and minor flooding due to heavy
  rainfall is possible with these storms.

* Locations impacted include...
  Palm Coast, Flagler Beach, Bunnell, Crescent City, Pomona Park,
  Andalusia, Marineland, Fruitland, Crescent Beach and San Mateo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2946 8110 2946 8112 2943 8110 2941 8115
      2927 8115 2926 8141 2940 8142 2938 8145
      2932 8168 2934 8168 2934 8166 2936 8166
      2937 8171 2957 8172 2977 8118 2952 8110
TIME...MOT...LOC 1916Z 297DEG 5KT 2947 8166 2913 8163

HESS
Local storm report, Jul 19, 3:27 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
327 PM EDT MON JUL 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND GST     2 E PALM COAST          29.57N 81.18W
07/19/2021  M47 MPH          Flagler            FL   MESONET

            MESONET STATION 1334W 1.6 E PALM COAST WEATHERSTEM

&&

DDOLAN

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 1:23 PM EDTSpecial Weather StatementJAXAlachua37 min
Jul 19, 2:02 PM EDTSpecial Weather StatementJAXSaint Johns28 min
Jul 19, 2:04 PM EDTSpecial Weather StatementJAXPutnam26 min
Jul 19, 2:28 PM EDTSpecial Weather StatementJAXClay, Duval, Flagler, Putnam, Saint Johns47 min
Jul 19, 2:34 PM EDTSpecial Marine WarningJAX86 min
Jul 19, 3:06 PM EDTSpecial Weather StatementJAXClay, Duval39 min
Jul 19, 3:09 PM EDTSpecial Marine WarningJAX66 min
Jul 19, 3:14 PM EDTSevere Thunderstorm WarningJAXSaint Johns31 min
Jul 19, 3:16 PM EDTSpecial Weather StatementJAXFlagler44 min
Jul 19, 3:51 PM EDTSpecial Marine WarningJAX84 min
Jul 19, 4:01 PM EDTAreal Flood WarningJAXDuval119 min
Jul 19, 4:03 PM EDTSpecial Weather StatementJAXFlagler27 min
Jul 19, 4:14 PM EDTSevere Thunderstorm WarningJAXDuval, Nassau46 min
Jul 19, 4:17 PM EDTAreal Flood WarningJAXDuval118 min
Jul 19, 4:47 PM EDTAreal Flood WarningJAXDuval118 min
Jul 19, 5:16 PM EDTSpecial Marine WarningJAX89 min
Jul 19, 5:32 PM EDTSpecial Weather StatementJAXMarion43 min
Jul 19, 5:52 PM EDTSpecial Weather StatementJAXMarion38 min
Jul 19, 6:17 PM EDTSpecial Weather StatementJAXMarion, Putnam43 min
Jul 19, 7:01 PM EDTSpecial Weather StatementJAXMarion, Putnam29 min
Jul 19, 7:28 PM EDTSpecial Weather StatementJAXMarion32 min

Nearby

Severe Thunderstorm Warnings in Florida, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.